# SDR SWAA2024070106909

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 27,381 hours, 13,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EXIT SIGN BRACKET BROKEN<[01] RESECURED MID CABIN EXIT SIGN LENS PER MM 33-51-03; OPS CK GOOD
